# SDR CA060704019

- Difficulty date: June 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Dirty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY FLAMES FROM THE EXHAUST AND POWER FLUCTUATIONS.  THE PILOT REDUCED ENGINE POWER AND ACCOMPLISHED AN UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION FOUND THE ENGINE COMPRESSOR BLEED VALVE TO BE STIFF AND FULL OF SAND,  THE BOV WAS CLEANED AND THE ENGINE RAN NORMALLY. (TC# 20060704019)
